EconPapers    
Economics at your fingertips  
 

Markov operators on multimeasures

Davide La Torre and Franklin Mendivil

No unimi-1031, UNIMI - Research Papers in Economics, Business, and Statistics from Universitá degli Studi di Milano

Abstract: In this paper, we study some IFS Markov operators on set-valued measures (multimeasures). For this, we consider countable additivity with respect to the Minkowski sum of compact and convex sets and countable additivity with respect to (the Hausdorff closure of) unions of compact sets. After defining appropriate metrics and proving completeness, we define several variations on IFS Markov operators on multimeasures and give many examples.

Keywords: Iterated function systems; set valued analysis; set valued measures (search for similar items in EconPapers)
Date: 2006-06-23
Note: oai:cdlib1:unimi-1031
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://services.bepress.com/unimi/statistics/art12 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bep:unimip:unimi-1031

Access Statistics for this paper

More papers in UNIMI - Research Papers in Economics, Business, and Statistics from Universitá degli Studi di Milano Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:bep:unimip:unimi-1031